MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26926
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that the procedure was cancelled and rescheduled.The 100% stenosed target lesion was located in the severely tortuous and severely calcified superficial femoral artery (sfa).A 6x150x130 innova vascular stent was selected for use.Ipsilateral antegrade approach was performed.The sheath was inserted at a slightly right angle.After passing the guidewire in both directions, plain old balloon angioplasty (poba) was performed.During insertion of the innova, the shaft was long and complicated to handle and the shaft kinked midway outside the patient.The stent was not deployed.Due to the patient's physique, the sheath also kinked, so it was difficult to continue the treatment.The procedure was rescheduled for a later date.There were no patient complications reported.

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10097147
Report Number2134265-2020-07069
Device Sequence Number3387320
Product Code NIP
UDI-Device Identifier08714729874041
UDI-Public08714729874041
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/04/2021
Device Model Number26926
Device Catalogue Number26926
Device Lot Number0022888700
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/08/2020
Initial Report FDA Received Date05/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1